Doctor insights on:
Get treated: See your dentist or periodontist. Gum bleeding is a problem that needs professional care. Good prophylaxis, with proper homecare is essential. There can also be systemic reasons for gum bleeding. For these reasons, see a professional. Certain conditions may necessitate an antibiotic also, but only a professional can determine this. ...Read more
I started the pill over a month ago. I have been taking amoxicillin for 2 weeks and after I finished I got breakthru bleeding. Is my pill not working?
The antibiotic: HAS NOTHING to do with your breakthru bleeding which is only related to the type of bill (dosage od estrogen) . An extra pill will helps stop it (be sure you have a EXTRA pack for next cycle) Speak with your pill presciber for a possible change of pill brand/strength (I usually wait..use the "extra pill" then see if it happens again in the next cycle before I change the type/Brand of pill Z ...Read more
Taking amoxicillin, is a small pinpoint red spot on your body, as well as bleeding gums, just a side effect?
Not generally: Please see your md/dentist.Get a more detailed answer ›
Im on nuvaring had it in for 3 weeks started taking amoxicillin so i had my period for 5 days just finished the antibiotic and bleeding again why?
4 days ago i took my 6 year old to the emergency do to an earache she had an infection and was giving amoxil (amoxicillin) but today her ear started bleeding ...
Ruptured eardrum: Most likely the infection caused so much pressure that the eardrum ruptured. This happens sometimes, and it should heal without any problem. It can happen even on antibiotics, and there wasn't anything the er doctor could have realistically done to prevent it. ...Read moreSee 1 more doctor answer
Been taking Augmentin (amoxicillin and clavulanate) for strep throat and also taking Lo Loestrin Fe. Missed 3 or 4 days of taking Augmentin (amoxicillin and clavulanate) and I'm having vaginal bleeding? Normal?
Call your doctor: It is not good to miss doses of your antibiotic when treating strep throat. You risk getting rheumatic heart disease. You must take all 10 days and may have to start again, ask your doctor about it. And an antibiotic can cause irregular periods. If irregularity persists through your next cycle or two, see your doc about this, too. ...Read more
On Augmentin (amoxicillin and clavulanate) for strep throat and also taking Lo Loestrin Fe. A few hours after taking birth control,I start bleeding vaginally.Breakthrough bleeding?
Went to doctor this week . They gave me amoxicillin& azithromycini antibiotics.I starting to bleed... Discolored.... Should i be worried at all. ?
- Talk to a doctor live online for free
- Amoxicillin rectal bleeding
- Can amoxicillin cause vaginal bleeding?
- Ask a doctor a question free online
- Amoxicillin sinus
- Amoxicillin rashes
- Amoxicillin refrigeration
- Amoxicillin and clav
- Talk to a infectious disease specialist online